# SDR UIEA2020021090218

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,690 hours, 17,398 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732844
- Part serial: 880120
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, LEFT BLEED PRESS 19, RIGHT BLEED PRESS 35. BOTH BLEED PRESS AT 20 ON GROUND.( DEFERRED PER MEL 36-12-02-01, MDDR 124463, CAT 'C', DUE 19FEB20. LEFT ENG FAN AIR VALVE LOCKED AT INTERMEDIATE POSITION AS PER AMM 36-00-00/901.  LP 1169718 - ITEM M5: REMOVED AND REPLACED LH ENG FAN AIR TEMP SENSOR IAW B767 AMM 36-11-17. OPS CHK GOOD, LEAK CHECK GOOD. FATS REPLACED AFTER FAULT WAS DISCOVERED ON AIR SUPPLY BITE MODULE. FURTHER MONITORING AND OPERATIONAL CHECK REQUIRED IN ORDER TO CLEAR DMI.  LP 1169727 - ITEM M6: REACTIVATED LT ENG BLEED VLV PER DDG 36-12-02-01 AND PERFORMED BITE CHECK OF AIR SUPPLY CONTROL SYS IAW AMM 36-23-00, TEST GOOD. THIS CLEARS MDDR 124463, PLACARDS REMOVED. MCC NOTIFIED. )
